# SDR KCSA202312070550

- Difficulty date: December 5, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N744CK
- Make and model: Boeing 747446
- Aircraft serial: 26353
- Aircraft time: 116,505 hours, 21,339 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK EMERGENCY EQUIPMENT LIFE RAFT LANYARD ATTACH RING NOT INSTALLED TRANSFERRED TO DMI 100141630 PER MEL 25-62-1-1 CATEGORY D DUE 4-3-24 NO M PRODECURES PLACARDS INSTALLED
